Alert archive / Mississippi / Flash Flood Watches in 2008
Flash Flood Watch 13, NWS Jackson, MS
NWS Jackson, MS issued this flash flood watch at Dec 9, 2008, 4:39 PM CST for 35 counties in Mississippi; Catahoula Parish, Concordia Parish, Louisiana. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2008, 4:39 PM CST (22:39 UTC)
- Expired
- Dec 10, 2008, 6:00 AM CST
- In force
- 13 hr
- Issued by
- NWS Jackson, MS
- Flood severity
- None
All 37 counties
Catahoula Parish, LA, Concordia Parish, LA, Adams County, MS, Attala County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Hinds County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Simpson County, MS, Smith County, MS, Webster County, MS, Winston County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 25 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 445 m²/s²
- 0-3 km storm-relative helicity
- 522 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KJAN 092239 FFAJAN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON MS 439 PM CST TUE DEC 9 2008 ...FLASH FLOOD WATCH IN EFFECT FOR MUCH OF SOUTH CENTRAL AND EASTERN MISSISSIPPI THROUGH TONIGHT... LAZ024-026-MSZ028>033-037>039-043>046-048>066-072>074-100645- /O.NEW.KJAN.FF.A.0013.081209T2239Z-081210T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CATAHOULA-CONCORDIA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...JONESVILLE...HARRISONBURG...VIDALIA... FERRIDAY...WEST FERRIDAY...WINONA...EUPORA...MABEN...MATHISTON... WEST POINT...COLUMBUS...ACKERMAN...WEIR...STARKVILLE... KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE...RIDGELAND... MADISON...CANTON...CARTHAGE...PHILADELPHIA...PEARL RIVER... DE KALB...SCOOBA...JACKSON...PEARL...BRANDON...RICHLAND... FOREST...MORTON...NEWTON...UNION...DECATUR...CONEHATTA... MERIDIAN...PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST...WESSON... MAGEE...MENDENHALL...TAYLORSVILLE...RALEIGH...BAY SPRINGS... HEIDELBERG...QUITMAN...STONEWALL...SHUBUTA...FAYETTE...NATCHEZ... BUDE...ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON... PRENTISS...BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL... COLUMBIA...WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 439 PM CST TUE DEC 9 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST LOUISIANA AND MISSISSIPPI. * THROUGH LATE TONIGHT * A BAND OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL RATES HAS FORMED OVER PORTIONS OF LOUISIANA AND WESTERN MISSISSIPPI. THIS BAND OF STORMS HAS FORMED AHEAD OF A STRONG COLD FRONT THAT WILL MOVE EAST ACROSS THE AREA TONIGHT. RAINFALL RATES IN EXCESS OF TWO INCHES PER HOUR HAVE BEEN OBSERVED WITH THE BAND AS THE STORMS TRAIN OVER THE SAME AREA. THIS WILL LEAD TO RAPID RUNOFF AND MAY LEAD TO FLASH FLOODING ACROSS PORTIONS OF THE AREA. THIS AREA IS GENERALLY ALONG AND EAST OF A LINE FROM JONESVILLE IN CATAHOULA PARISH LOUISIANA TO VICKSBURG AND TO GRENADA MISSISSIPPI. * WIDESPREAD RAINFALL TOTALS OF TWO TO FOUR INCHES CAN BE EXPECTED TONIGHT OVER EAST CENTRAL LOUISIANA AND MUCH OF CENTRAL MISSISSIPPI. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood watch went out at Dec 9, 11:15 AM CST, 5 hours 24 minutes earlier.
Area forecast discussion, Dec 9, 11:15 AM CST, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1115 AM CST TUE DEC 9 2008
...SEVERE STORMS THIS AFTERNOON AND INTO TONIGHT...
.UPDATE...MOISTURE AND WINDS STEADILY INCREASING AHEAD OF THE
APPROACHING STRONG LOW PRESSURE SYSTEM. UPDATED FORECAST EARLIER FOR
TORNADO WATCH ISSUANCE WHICH INCLUDES WESTERN HALF OF CWFA THROUGH
THIS AFTERNOON. THUNDERSTORMS WITH SEVERE POTENTIAL LOOK TO MOVE
INTO OUR WESTERN ZONE BY NOON AND PROGRESS EASTWARD REMAINDER OF
DAY. AREA OBSERVATIONS REPORTING SUSTAINED WINDS AROUND 20 MPH WITH
GUSTS 35 TO 40 MPH. WL LEAVE WIND AND LAKE WIND ADVISORIES IN PLACE.
TEMPERATURES WERE OK FOR THE MOST PART BUT WITH RAIN MOVING INTO
WESTERN ZONES TRIMMED A COUPLE OF DEGREES OFF AFTERNOON HIGHS.
UPDATES HAVE BEEN POSTED. /22/
&&
.PREVIOUS DISCUSSION...SHORT TERM...(TODAY THROUGH WEDNESDAY)...
SCATTERED SHRA AND ISOLATED TSRA WILL DEVELOP OVER THE LA
PARISHES/SERN AR AND WRN MS THROUGH THE EARLY MORNING HOURS. SURFACE
PRESSURE GRADIENT ALREADY 7-8MB AND VAD WINDS/PROFILERS SHOWING SLY
40-50KTS IN LOWEST 3 GATES. A WIND ADVISORY FOR GUSTS OF 40MPH+ WILL
BE POSTED ALONG A W OF KGWO-KHEZ LINE WITH A LAKE WIND ADVISORY
ELSEWHERE STARTING AT 14Z AND GOING UNTIL 00Z.
GOES SOUNDER DATA SHOWING PWATS OF NEAR 1.7 INCHES ALONG LA COAST
PUSHING NE AND THESE COULD REACH 1.8 INCHES BY THIS AFTERNOON ACROSS
WRN HALF OF OUR CWFA. SFC DEWPOINTS OF 65-68F WORKING NWD ALONG
SABINE RIVER AND WE STILL EXPECT MIDDLE 60S PUSHING AT LEAST TO THE
I-20 CORRIDOR BY LATE AFTERNOON. AS 1001MB LOW CENTER OVER SRN OK
MOVES ACROSS AR EWD ALONG I-40...OUR GRADIENT REMAINS 7MB+ FROM E-W
THROUGH EARLY EVENING AHEAD OF THE FRONT. GFS CONSISTENT SUPPORT OF
STRONG MOISTURE TRANSPORT OF 50KTS+ WITH 850MB THETA E VALUES OF
330-33K BY AFTERNOON AND A 60-70KT 700MB PUNCH FROM THE SW BETWEEN
00-03Z FROM LAKE PROVIDENCE TO STARKVILLE...BOTH SPELL TROUBLE FOR A
DAMAGING WIND SWATH. UPWARD TRENDING INSTABILITY BOTHERSOME WITH
6.75-7C 700-500MB LAPSE RATES AND IMPRESSIVE WIND SHEAR VALUES
INCLUDING A SPLIT 120KT+ SWLY 200MB JET AXIS SPELLS AN EVEN GREATER
CASE FOR SCATTERED SVR STORMS AS 0-1KM HELICITIES PROGGED TO
330-390M*M/S*S AND 0-3KM VALUES 400-450M*M/S*S. SHOWALTERS OF MINUS
4...MLCAPES OF 800-1200J/KG ALSO CROSS SRN HALF OF CWFA JUST AHEAD
OF THE FRONT WHERE NOW STRONG TOR VALUES OF 7-9M/S*S EXIST FROM
ABOUT 22Z-05Z.
EXPECT A FEW SUPERCELLS THIS AFTERNOON WRN PORTIONS GRADUALLY
EVOLVING INTO A QLCS BY EVENING ALONG THE MS RIVER AND THEN MARCHING
EWD THROUGH OUR CWFA. MAIN COLD FRONT TONIGHT 02-08Z CROSSES THE
NATCHEZ TRACE CORRIDOR BEFORE MIDNIGHT WITH THE SQUALL LINE WELL
ORGANIZED AND ACCELERATING EWD THROUGH ERN MS BY 09Z. WILL KEEP HWO
TSRA WORDING AND LEAN TOWARD SRN PORTIONS AS HAVING HIGHEST TOR RISK
AND NRN PORTIONS DAMAGING SQUALL LINE WINDS. CONTINUING MENTION IN
ZONE PACKAGE(DUE TO LOCAL CHECKLISTS YIELDING CONSISTENTLY HIGH
VALUES). QPF AMOUNTS OF 2-3 INCHES BY WEDNESDAY MORNING APPEAR MOST
LIKELY ALTHOUGH LOCALLY HIGHER VALUES QUITE POSSIBLE.
POST FRONTAL RAINS SLOW DOWN OVER SERN MS WEDNESDAY MORNING AS AN
UPSTREAM CLOSED MID LEVEL LOW DEVELOPS OVER WRN GULF BY AFTERNOON.
THIS DEEPENING FEATURE THROWS BACK PLENTY OF UPGLIDE ON THE COOL
SIDE OF THE SURFACE FRONT TO MAINTAIN RAINS...ESPECIALLY OVER SERN
MS. MAV TEMP GUIDANCE WILL BE HARD TO BEAT WITHOUT SOME BIG SHIFTS
IN TIMING./40/
LONG TERM...THE EXTENDED FCST IS A HIGH RISK HIGH REWARD FCST...SO
YOU CAN FIGURE THAT THIS MEANS THERE IS A GOOD BIT OF UNCERTAINTY
WITH THE POTENTIAL FOR A BUSTED FCST. I WILL TRY TO COVER THE
POTENTIAL . THE GFS AND ECMWF HAVE PRETTY MUCH SWAPPED SIDES IN
REGARD TO TIMING. NOW THE GFS IS THE SLOWER MDL(PROBABLY TOO SLOW)
AND THE ECMWF IS PRETTY CLOSE TO LAST NIGHTS GFS TIMING. THE MDLS GET
INTO DECENT AGREEMENT HEADING INTO THE WEEKEND BUT BY NEXT WEEK THEY
REALLY START TO DIVERGE.
THE BIGGEST CONCERN IS WED NIGHT AND THU. THIS IS GETTING A LITTLE
RIDICULOUS AS THE MDLS CONTINUE TO BOUNCE BACK AND FORTH WITH THE
POSSIBILITY OF SNOW AND THIS TREND CONTINUED TONIGHT. THE LATEST GFS
AND ECMWF BOTH SHOW THE POTENTIAL FOR SNOW...AND POSSIBLY A PRETTY
SIGNIFICANT AMOUNT IF THINGS LINE UP RIGHT.
FIRST OFF LET ME SAY THAT CONFIDENCE IS LOW AND I AM HAVING A HARD
TIME BELIEVING THAT WE WILL GET MUCH SNOW BUT THE TRACK OF THE UPPER
LOW IS FAVORABLE. FIRST IT WOULD LEAD TO DYNAMIC COOLING AND BOTH
MDLS ARE SHOWING QUITE A BIT OF THIS. ALSO IT PUTS THE CWA UNDER THE
DEFORMATION ZONE. COMBINE THAT WITH A DEVELOPING TROWAL...WHICH IS
ADVERTISED BY THE GFS...AND YOU HAVE THE INGREDIENTS FOR MODERATE TO
HEAVY SNOW. ALSO FCST SNDGS BY BOTH THE GFS AND ECMWF SHOW THE COLUMN
AT SOME POINT COMPLETELY BELOW FREEZING WITH THE GFS INDICATING QUITE
A BIT OF LIFT IN THE DENDRITIC LAYER. RIGHT NOW I AM GOING TO TAKE A
BLEND OF THE MDLS AND JUST ADD LIGHT SNOW MIXING IN WITH RAIN DURING
THE OVERNIGHT HRS WED AND ON THU BUT WE MAY HAVE TO MAKE THAT
MODERATE SNOW IF THE MODELS REMAIN CONSISTENT. THE OPS RUN OF THE GFS
IS NOT OUT OF LINE WITH THE GFS ENSEMBLES AND THIS IS GIVING A LITTLE
MORE CREDIBILITY TO THE GFS. IF THE GFS ACTUALLY VERIFIES THEN THERE
WILL BE A STRIPE OF SIGNIFICANT SNOW ACROSS OUR CWA...BUT IF THAT
OCCURS THE LOCATION IS JUST TOO DIFFICULT TO PREDICT AT THIS TIME.
ALL IT TAKES IS A LITTLE DEVIATION IN TRACK OR STRENGTH IN THE UPPER
LOW AND THAT THIN STRIPE COULD BE DISPLACED 50 MILES OR SO. THAT
LITTLE CHANGE COULD ALSO BE THE DIFFERENCE BETWEEN GETTING SNOW OR
KEEPING EVERYTHING COMPLETELY LIQUID. SECOND IF THE DYNAMIC COOLING
IS NOT AS IMPRESSIVE AS THE MDLS ARE INDICATING THEN WE WILL LIKELY
STAY COMPLETELY LIQUID. ONE MORE NEGATIVE ASPECT...IT IS STILL EARLY
DECEMBER AND CLIMATOLOGICALLY SPEAKING THIS IS NOT THE BEST TIME FOR
US TO GET SNOW STORMS. NOW IF THIS WAS JAN OR FEB THEN WE WOULD
LIKELY BE TALKING ABOUT A SIGNIFICANT WINTER STORM.
PRECIP SHOULD COME TO AN END THU EVENING/OVERNIGHT AND SKIES WILL
START TO CLEAR OUT. TEMPS ARE A DIFFICULT PROPOSITION RIGHT NOW B/C
A LOT WILL DEPEND IF WE HAVE SNOW ON THE GROUND. IF THERE IS THEN
LOWS FRI MORNING WILL BE COLDER THAN EXPECTED. DUE TO THE
UNCERTAINTY I WILL JUST STICK WITH THE MEX GUI FOR NOW. HIGHS WILL
ALSO BE BELOW NORMAL WITH SOME LOCATIONS POSSIBLY QUITE COOL IF(BIG
IF THERE) IS SNOW ON THE GROUND.
THIS WEEKEND AND HEADING INTO NEXT WEEK THE PATTERN WILL FINALLY
CHANGE AND TEMPS WILL MODERATE WITH RAIN CHANCE INCREASING NEXT
WEEK. I HAVE JUST STUCK WITH THE MEX FOR THIS PERIOD FOR BOTH TEMPS
AND POPS. /CAB/
&&
.AVIATION...WINDY AND RAINY CONDITIONS WILL CONTINUE ACROSS THE
REGION THROUGH MUCH OF THE PERIOD. LOWER CEILINGS WERE MOVING INTO
THE NORTHWEST...WITH HEIGHTS AROUND 2500FT CONTINUING FOR THE NEXT
FEW HOURS. WILL MAINTAIN TEMPO GROUPS FOR LOWER HEIGHTS...VALUES
UPSTREAM AROUND 1500FT...EARLY IMPACTS WILL CONTINUE FOR GWO/GLH.
LOWER CLOUDS WILL CONTINUE TO FILL IN FOR THE OTHER LOCATIONS AROUND
20Z...WITH CEILINGS AROUND 2500FT. THUNDERSTORMS WERE APPROACHING
GLH. THE CURRENT FORECAST TIMING SEEMS OK FOR NOW...SO WILL NOT MAKE
ANY ADJUSTMENTS TO THE FORECAST. THE THUNDERSTORMS SHOULD CONTINUE
TO MOVE OUT OF THE AREA...SO WILL MAINTAIN LIGHT RAIN THROUGH THE
PERIOD. /07/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 72 44 48 36 / 95 100 50 63
MERIDIAN 69 47 51 39 / 82 100 64 70
VICKSBURG 74 44 46 36 / 100 83 39 56
HATTIESBURG 73 48 51 40 / 81 100 71 68
NATCHEZ 75 43 46 37 / 100 84 53 69
GREENVILLE 70 40 44 33 / 100 81 13 31
GREENWOOD 68 42 44 35 / 100 100 21 37
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM CST THIS
AFTERNOON FOR MSZ026>033-036>039-042>066-072>074.
WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR MSZ018-019-025-
034-035-040-041.
LA...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR LAZ007>009-015-
016-023>026.
AR...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ARZ074-075.
&&
22/40/CAB/07In the hours before
Local storm report, Dec 9, 1:54 PM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
154 PM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM FLASH FLOOD ROSEDALE 33.85N 91.03W
12/09/2008 BOLIVAR MS EMERGENCY MNGR
WEST BOLIVAR SCHOOL IN ROSEDALE REPORTED WATER COMING IN
THRU THEIR DOORS.
0145 PM FUNNEL CLOUD CLEVELAND 33.74N 90.73W
12/09/2008 BOLIVAR MS EMERGENCY MNGR
FUNNEL CLOUDS WERE REPORTED BETWEEN CLEVELAND AND BOYLE.
&&
JFAIRLYLocal storm report, Dec 9, 2:30 PM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
230 PM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM FLASH FLOOD MOUND BAYOU 33.88N 90.73W
12/09/2008 BOLIVAR MS PUBLIC
LOCALIZED STREET FLOODING IN MOUND BAYOU.
&&
JFAIRLYLocal storm report, Dec 9, 2:44 PM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
244 PM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HEAVY RAIN ROSEDALE 33.85N 91.03W
12/09/2008 E1.25 INCH BOLIVAR MS EMERGENCY MNGR
WEST BOLIVAR SCHOOL IN ROSEDALE REPORTED WATER COMING IN
THRU THEIR DOORS, DUE TO SUDDEN DOWNPOUR.
&&
JFAIRLYLocal storm report, Dec 9, 2:52 PM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
252 PM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HEAVY RAIN MOUND BAYOU 33.88N 90.73W
12/09/2008 E1.25 INCH BOLIVAR MS PUBLIC
LOCALIZED STREET FLOODING IN MOUND BAYOU, DUE TO SUDDEN
DOWNPOUR.
&&
JFAIRLYLocal storm report, Dec 9, 4:02 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG LIDDIEVILLE 32.14N 91.85W
12/09/2008 FRANKLIN LA UTILITY COMPANY
POWER OUTAGES WERE REPORTED.
&&
JFAIRLYLocal storm report, Dec 9, 4:07 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
407 PM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FUNNEL CLOUD HOLLY BLUFF 32.82N 90.71W
12/09/2008 YAZOO MS PUBLIC
FUNNEL CLOUD WAS SPOTTED ALONG HWY 16 AND OLD HIGHWAY
149.
&&
JFAIRLYThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 4:27 AM CST | Lake Wind Advisory | JAN | Adams, Attala, Carroll, Choctaw, Claiborne, Clarke and 34 more | 14 hr |
| Dec 9, 4:27 AM CST | Wind Advisory | JAN | Bolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more | 14 hr |
| Dec 9, 12:22 PM CST | Severe Thunderstorm Warning | JAN | Bolivar | 53 min |
| Dec 9, 1:08 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 52 min |
| Dec 9, 1:37 PM CST | Tornado Warning | JAN | Bolivar, Leflore, Sunflower | 38 min |
| Dec 9, 2:46 PM CST | Tornado Warning | JAN | Issaquena, Sharkey | 44 min |
| Dec 9, 3:26 PM CST | Tornado Warning | JAN | Sharkey, Yazoo | 49 min |
| Dec 9, 3:32 PM CST | Tornado Warning | JAN | Issaquena, Warren | 43 min |
| Dec 9, 4:03 PM CST | Tornado Warning | JAN | Humphreys, Yazoo | 42 min |
| Dec 9, 4:05 PM CST | Flash Flood Warning | JAN | Bolivar, Carroll, Claiborne, Grenada, Holmes, Humphreys and 7 more | 4 hr |
| Dec 9, 4:16 PM CST | Tornado Warning | JAN | Sharkey | 20 min |
| Dec 9, 4:16 PM CST | Tornado Warning | JAN | Issaquena, Warren, Yazoo | 44 min |
| Dec 9, 4:23 PM CST | Severe Thunderstorm Warning | JAN | Humphreys, Leflore, Sharkey, Sunflower, Washington | 52 min |
| Dec 9, 4:45 PM CST | Tornado Warning | JAN | Holmes, Humphreys | 45 min |
| Dec 9, 4:49 PM CST | Tornado Warning | JAN | Holmes, Yazoo | 56 min |
| Dec 9, 5:04 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 1 more | 41 min |
| Dec 9, 5:30 PM CST | Tornado Warning | JAN | Holmes | 45 min |
| Dec 9, 5:47 PM CST | Tornado Warning | JAN | Humphreys, Sharkey, Yazoo | 43 min |
| Dec 9, 5:48 PM CST | Tornado Warning | JAN | Issaquena, Warren | 42 min |
| Dec 9, 12:33 PM CST | Tornado Warning | JAN | Catahoula, Franklin, Richland | 57 min |
| Dec 9, 1:31 PM CST | Tornado Warning | JAN | Franklin, Richland | 28 min |
| Dec 9, 1:52 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Madison, Richland | 38 min |
| Dec 9, 1:54 PM CST | Tornado Warning | JAN | Franklin | 34 min |
| Dec 9, 2:15 PM CST | Tornado Warning | JAN | East Carroll, Madison, Richland | 45 min |
| Dec 9, 4:19 PM CST | Tornado Warning | JAN | Franklin, Richland | 41 min |
| Dec 9, 4:46 PM CST | Tornado Warning | JAN | Catahoula, Franklin | 44 min |
| Dec 9, 5:11 PM CST | Tornado Warning | JAN | East Carroll, Madison, Richland, West Carroll | 34 min |
| Dec 9, 5:21 PM CST | Tornado Warning | JAN | Madison, Tensas | 39 min |
| Dec 9, 5:28 PM CST | Tornado Warning | JAN | Catahoula, Franklin, Tensas | 47 min |
Nearby
Flash Flood Watches in Mississippi, 2008Flash Flood Watches in Louisiana, 2008Every flash flood watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.